Journal of the Mathematical Society of Japan

A metamathematical theorem on functions.

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 8, Number 1 (1956), 65-78.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261157655

Digital Object Identifier
doi:10.2969/jmsj/00810065

Mathematical Reviews number (MathSciNet)
MR0100137

Zentralblatt MATH identifier
0086.00705

Subjects
Primary: 34.00

Citation

TAKEUTI, Gaisi. A metamathematical theorem on functions. J. Math. Soc. Japan 8 (1956), no. 1, 65--78. doi:10.2969/jmsj/00810065. https://projecteuclid.org/euclid.jmsj/1261157655


Export citation